Skip to Main content Skip to Navigation
Journal articles

Metric Regularity of Newton's Iteration

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00577233
Contributor : Michel H. Geoffroy <>
Submitted on : Wednesday, March 16, 2011 - 6:33:12 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00577233, version 1

Collections

Citation

Francisco J. Aragon Artacho, Asen L. Dontchev, Michaël Gaydu, Michel H. Geoffroy, Vladimir Veliov. Metric Regularity of Newton's Iteration. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (2), pp.339-362. ⟨hal-00577233⟩

Share

Metrics

Record views

92